Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Why am i not having erection and sexual desire ? I had a severe chest pain

I am 46 and had excellent sexual desire up until two weeks ago, i have no desire for sex and hardly get an erection , infact I tried to have sex and it just got flat as sson as I tried to penetrate, now this week at 3am I woke up with sharp chest pain on my left side, is there a connection and will a low strength asprin do any good.
Asked On : Mon, 27 Jun 2011
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
At this age erectile dysfunction is common.
But most important at present is to evaluate your chest pain you got.
go for ECG and first rule out cardiac cause.
Go for Lipid profile and Blood sugar,
if every thing is fine then you take advice of your doctor to take tab. viagra for your erection problem.
ok and bye
Answered: Mon, 27 Jun 2011
I find this answer helpful

 1 user finds this helpful

  User's Response
Dear Mr. Sprinter:

From your post, it seems you are suffering with hyperlipidemia/cardiac problem and is on aspirin.

Regarding your sharp left sided chest pain, you should contact your general physician/cardiologist who is well known to your medical history hence best person to advice you on this regard as well as aspirin dosage.

Regarding your sudden decreased sex desire, do you have started taking any new medication, suffering with depression?. If there is no apparent cause of this sudden decrease sexual desire then it is most likely physiological and would be fine soon.
Answered: Mon, 27 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor